Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Diagnosed with Hyper thyroid, swelling in ankle and foot with a fast heart beat. Will going to gym strengthen muscle?

Hi, I have been diagnosed with hyperthyroid ...I ve been on Neomercazole for about a week, my ankles and mainly right foot swell and give me shooting pains, my legs are weak as are all my muscles, I tremble all day, have many many more troubles too but I was wondering if going to the gym to strenghten muscles is recomended? I used to go a lot but became too tired to do anything after work since a year back or so. My heart beat is very fast and strong nearly all the time.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response

I do understand that you have hyperthyroid and on treatment with neomercazole. It will take some time for your symptoms to improve. you can go for gym as long you do not exert yourself much.

if your heart beats are fast you would require some drugs to control your heart rate in consultation with your doctor.

Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor